# SDR ABXA040089

- Difficulty date: February 15, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 54,920 hours, 25,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 5750198501
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGERON 23 CRACKED AT STA 920.  REPAIRED LONGERON IAW DC-8 SRM 53-2-2, 51-1-8, 51-1-20D, 51-3-1, AND 51-3-0.
